# SDR ASOA2013050803482

- Difficulty date: April 11, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,752 hours, 31,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP MIDDLE HINGE POINT OTBD ATTACH ANGLE FOR 595BB IS CRACKED IN RADIUS 2.5".  DRILLED UP NEW SERVICEABLE ATTACH ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE ATTACH ANGLE ON LT OTBD FLAP MIDDLE HINGE IAW SRM 51-42-06.
